Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 69, NWS Northern Indiana

June 27, 2007Berrien County, Cass County, Michigan; Saint Joseph County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 27, 2007, 2:07 PM EDT for Berrien County, Cass County, Michigan; Saint Joseph County, Indiana. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2007, 2:07 PM EDT (18:07 UTC)
Expired
Jun 27, 2007, 3:00 PM EDT
In force
53 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

Counties Saint Joseph County, IN, Berrien County, MI, Cass County, MI

The radar

The Northern Indiana radar (KIWX), 69 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 6.1 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2007-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2007-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
261 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
-37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 271808
SVRIWX
INC141-MIC021-027-271900-
/O.NEW.KIWX.SV.W.0069.070627T1807Z-070627T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
207 PM EDT WED JUN 27 2007

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ST. JOSEPH COUNTY IN NORTH CENTRAL INDIANA
  SOUTHEASTERN BERRIEN COUNTY IN SOUTHWEST MICHIGAN
  SOUTHWESTERN CASS COUNTY IN SOUTHWEST MICHIGAN

* UNTIL 300 PM EDT

* AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS SEVERE STORM WAS LOCATED
  4 MILES WEST OF CHAIN-O-LAKES...OR ABOUT 10 MILES WEST OF SOUTH
  BEND...AND MOVING EAST AT 15 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  CHAIN-O-LAKES...
  BUCHANAN...
  SOUTH BEND...
  ROSELAND...
  GEORGETOWN...INDIAN VILLAGE AND BERTRAND...
  NILES...

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR PENNY SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4183 8652 4162 8650 4165 8606 4190 8605

$$
1 follow-up statement
000 
WWUS53 KIWX 271837
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
234 PM EDT WED JUN 27 2007

INC141-MIC021-027-271900-
/O.CON.KIWX.SV.W.0069.000000T0000Z-070627T1900Z/
ST. JOSEPH IN-BERRIEN MI-CASS MI-
234 PM EDT WED JUN 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHERN ST. JOSEPH COUNTY IN NORTH CENTRAL INDIANA...AND
SOUTHWESTERN CASS AND SOUTHEASTERN BERRIEN COUNTIES IN SOUTHWEST
MICHIGAN...

AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS 
LOCATED 3 MILES NORTH OF SOUTH BEND...AND MOVING EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GRANGER...BARRON LAKE...OSCEOLA...EDWARDSBURG AND DAILEY.

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR PENNY SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4183 8652 4162 8650 4165 8606 4190 8605

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 1:25 PM EDT, 42 minutes earlier.

Area forecast discussion, Jun 27, 1:25 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
125 PM EDT WED JUN 27 2007

.AVIATION...
CONVECTION MOVG THROUGH NW INDIANA BEGINNING TO RE-INTENSIFY WHILE
OTHER BKN LINE OF STORMS DVLPG CLOSER TO CDFNT FROM CENTRAL MI TO
SERN IA. AIR MASS OVER NRN INDIANA AND UPSTREAM CLOSER TO CDFNT IS
VERY UNSTABLE WITH LIFTED INDICES IN -5C TO -10C RANGE AT 17Z
WHILE RECENT TAMDAR DATA FROM SBN SUGGESTS NO CAPPING INVERSION
OVER THE AREA. ALTHOUGH FORCING LIMITED ACROSS NRN INDIANA THIS
AFTN, EXPECT SCT TSTMS WILL CONT TO DVLP AND BECOME MORE NUMEROUS
BY LATE AFTN AS CDFNT APPROACHES FROM THE NW. THUS, ADDED TEMPO
TSRA GROUP TO TAFS LATE THIS AFTN AND EARLY EVE. CDFNT EXPECTED TO
MOVE THROUGH SBN AROUND 06Z AND FWA AROUND 14Z. ALTHOUGH COVERAGE
OF STORMS WILL LIKELY DECREASE WITH LOSS OF HEATING TNGT, SOME
THREAT OF TSTMS WILL PERSIST UNTIL FROPA, BUT TIMING/COVERAGE TOO
DOUBTFUL TO MENTION IN LATER PORTION OF TAFS.

&&

.PREV DISCUSSION... /ISSUED 1108 AM EDT WED JUN 27 2007/

UPDATE...
CDFNT LOCATED FM NRN MI TO ERN IA THIS MORNING WITH A PRE-FRONTAL
TROF EXTENDING FROM SWRN MI INTO NE IL. FEW STORMS WERE ONGOING
ALONG THE PRE-FRONTAL TROF, PSBLY ENHANCED BY WK UPR LEVEL
CIRCULATION WHICH HAS PERSISTED OVER IL/IN LAST COUPLE OF DAYS.
STORMS MOVG EAST AT AROUND 20KT INTO AN INCREASINGLY UNSTABLE AIR
MASS SO EXPECT COVERAGE/INTENSITY WILL INCREASE AS THEY MOVE INTO
OUR CWA DURING THE AFTN.

MOISTURE CONVERGENCE ALONG CDFNT SAGGING SOUTH TO CENTRAL MI/NRN IL
BY 00Z WILL ALSO TRIGGER STORMS WITH RESULTANT OUTFLOW BOUNDARIES
LIKELY KICKING OFF MORE ACTIVITY TO ITS SE. HAVE RECEIVED
PLENTY OF SUNSHINE THIS MORNING, THUS GOING HIGHS FROM THE M80S NW
TO THE L90S IN NW OH LOOK ACHIEVABLE.

WITH GOING FCST ON TRACK WILL UPDATE SHORTLY JUST TO REMOVE MORNING
WORDING, BUT LITTLE OR NO CHANGES PLANNED TO THIS AFTNS GRIDS.

SHORT TERM... TODAY THROUGH TONIGHT

06Z ANALYSIS REVEALS ADVANCING COLD FRONT EXTENDING SOUTHWEST FROM
NORTHERN MI INTO EASTERN KS. AHEAD OF THE FRONT TEMPS WERE
GENERALLY IN THE LOWER 70S WITH HIGH DEWPOINTS IN THE UPPER 60S. A
FEW DEBRIS CLOUDS WERE ACROSS THE REGION FROM YESTERDAYS
CONVECTION AS WELL AS A FEW ACCAS. WATER VAPOR IMAGERY CONFIRMS
TWO MID LEVEL IMPULSES...THE ORGANIZED MAIN UPPER WAVE IN SOUTHERN
CANADA AND THE DISORGANIZED CONVECTIVELY INDUCED HEIGHT
PERTURBATION IN OK/TX/KS...OF WHICH THE LATTER IS A CONGLOMERATE
OF SEVERAL SMALLER SCALE DISTURBANCES. AN AREA OF SCATTERED-ISOLATED
SHOWERS WERE IN PLACE ACROSS PARTS OF IL. THIS AREA OF PRECIP IS
MOST LIKELY THE RESULT OF WEAK PVA ALOFT FROM LEAD IMPULSES
ORIGINATING FROM SOUTHERN PLAINS DISTURBANCE...COUPLED WITH WEAK
THETA-E ADVECTION IN THE 850-700MB LAYER.

MAIN UPPER TROUGH IN SOUTHERN CANADA WILL PUSH QUICKLY ACROSS THE
FAR NORTHERN GREAT LAKES AND HELP PUSH A COLD FRONT DOWN INTO THE
REGION THIS AFTERNOON AND EVENING. CAA ADVECTION BEHIND FRONT WILL
DIMINISH AS MAIN UPPER LEVEL SUPPORT WILL BE LOST WITH QUICKLY
ADVANCING UPPER TROUGH...HELPING TO SIGNIFICANTLY SLOW SOUTHWARD
PROGRESSION OF FRONT. MEANWHILE TX/OK/KS HEIGHT ANOMALY WILL SHIFT
NORTHEAST TOWARD THE REGION TODAY. SEVERAL SMALL SCALE PVA POCKETS
WILL ADVECT OVER THE REGION TODAY AND COMBINED WITH AMPLE LL
MOISTURE...LARGE SCALE HEIGHT FALLS FROM NORTHERN WAVE...AND
DAYTIME HEATING SHOULD ALLOW SCATTERED THUNDERSTORMS TO REDEVELOP.
COLD FRONT DROPPING SOUTH WILL ALSO FIRE THUNDERSTORMS...WHICH ARE
EXPECTED TO SAG SOUTH ACROSS THE CWA THIS EVENING. BEST SHOT FOR
PRECIP WILL OCCUR ALONG FRONT WHERE FORCING WILL BE BEST
CONCENTRATED. LACK OF DEEP SHEAR WILL FAVOR MULTICELL PULSE TYPE
THUNDERSTORMS...ESPECIALLY AWAY FROM COLD FRONT. STORMS ALONG
FRONT WILL HAVE A BETTER CHANCE FOR LONGER SUSTAINED UPDRAFTS DUE
TO CONTINUED FORCING...AND THUS A BETTER CHANCE TO REACH SEVERE
LIMITS. HOWEVER...WITH NO REAL STRONG UPPER LEVEL SUPPORT FOR LONG
LIVED TILTED UPDRAFTS...NOT EXPECTING WIDESPREAD SEVERE WEATHER.
ISOLATED DAMAGING WINDS AND SMALL HAIL WOULD BE FAVORED WITH SFC
BASED CAPES AOA 2500 J/KG...ESPECIALLY ALONG COLD FRONT.
INCREASING MID LEVEL MOISTURE MAY ALSO LIMIT DAMAGING WIND THREAT
FROM THE EVENING ON. BIGGEST CONCERN WILL BE LOCALLY HEAVY
RAINFALL WITH PW VALUES APPROACHING 2 INCHES.

MAIN UPPER LEVEL IMPULSE OVER SOUTHERN PLAINS WILL INDUCE A SFC
WAVE ALONG COLD FRONT THIS EVENING. THIS WILL HELP STALL FRONT ACROSS
SOUTHERN PORTIONS OF CWA...POSSIBLY FAVORING A TRAINING SCENARIO.
HEAVY RAIN WILL BE A SIGNIFICANT CONCERN IF THIS PANS OUT. SHOULD
SEE DRYING TREND IN ACROSS NORTHERN ZONES WITH FRONT SHIFTING FAR
ENOUGH SOUTH BY EARLY THUR MORNING.

AS FOR HIGHS TODAY...HAVE TRENDED TOWARD HIGHER SIDE OF GUIDANCE
WITH EXPECTED SUNNY PERIODS. THINKING MET AND WRF MAY HAVE SOME
CONVECTIVE FEEDBACK ISSUES PRODUCING TOO MUCH CLOUD COVER. LIKE
THE IDEA OF THE GFS..ALLOWING FOR MIXING THROUGH 900MB. MIXED DOWN
H9 TEMPS AND BLENDED WITH MAV GUIDANCE. OVERALL...ONE MORE DAY OF
HOT HUMID CONDITIONS CAN BE EXPECTED.

LONG TERM...
COLD FRONT WILL BE MOVING SOUTH THROUGH FORECAST AREA AT BEGINNING
OF THIS PERIOD. BULK SHEAR OF 30 KNOTS AND MODERATE INSTABILITY
THURSDAY AFTERNOON CERTAINLY SUGGESTS POTENTIAL FOR SEVERE WEATHER
IN FAR SOUTH IF STORMS CAN FIRE WHILE FRONT STILL IN FORECAST AREA.
AS WE SAW TODAY...STORM SCALE INTERACTION CAN OVERCOME WEAK
INSTABILITY AND DYNAMICS. CANADIAN HIGH THEN MOVES IN FOR REMAINDER
OF PERIOD WITH FAIR WEATHER EXPECTED. BELOW NORMAL TEMPS INTO EARLY
NEXT WEEK BEFORE RETURN FLOW AHEAD OF SHORT WAVE ALLOWS TEMPS TO
REBOUND TO NEAR NORMAL.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...CHAMBERLAIN
LONG TERM....LASHLEY
AVIATION...TAYLOR
Hazardous weather outlook, Jun 27, 5:03 AM EDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
503 AM EDT WED JUN 27 2007

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-280915-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
503 AM EDT WED JUN 27 2007 /403 AM CDT WED JUN 27 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS MORNING...THEN
THUNDERSTORMS WILL BE LIKELY THIS AFTERNOON AND TONIGHT. ISOLATED
SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN TODAY AND TONIGHT...WITH
DAMAGING WINDS THE PRIMARY HAZARD. LOCALLY HEAVY RAINFALL AND
LOCALIZED FLOODING IS ALSO POSSIBLE WITH THE STRONGER AND SLOWER
MOVING THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY...ESPECIALLY SOUTH OF
ROUTE 30. ISOLATED SEVERE WEATHER AND HEAVY RAINFALL WITH
LOCALIZED FLOODING ARE STILL POSSIBLE.

THERE WILL BE AN INCREASED RISK FOR RIP CURRENTS ON THURSDAY
BEHIND A STRONG COLD FRONT. WINDS ARE EXPECTED TO BE NORTHWEST
AND WAVES MAY APPROACH 4 TO 6 FEET. MONITOR CONDITIONS AND
FORECASTS IF YOU ARE PLANNING A TRIP TO SOUTHERN LAKE MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
HOWEVER...REPORTS OF ISOLATED SEVERE WEATHER CAN BE CALLED INTO
THE NATIONAL WEATHER SERVICE OFFICE.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX

LMZ043-046-061-280915-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
503 AM EDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. ISOLATED
SEVERE THUNDERSTORMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SMALL CHANCE FOR THUNDERSTORMS THURSDAY MORNING. WINDS
AND WAVES ARE EXPECTED TO APPROACH SMALL CRAFT ADVISORY CRITERIA
THURSDAY MORNING...AND CONTINUE INTO THURSDAY EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Local storm report, Jun 27, 8:32 AM EDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
832 AM EDT WED JUN 27 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HEAVY RAIN       1.5 W CLARKS            41.13N  86.92W
06/26/2007  M2.97 INCH       PULASKI            IN   PARK SERVICE

            RAINFALL OCCURRED ABOUT A 1 HOUR TIME PERIOD DURING A
            THUNDERSTORM TUESDAY AFTERNOON.

&&

JT
Local storm report, Jun 27, 8:35 AM EDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
835 AM EDT WED JUN 27 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HEAVY RAIN       1.5 W CLARKS            41.13N  86.92W
06/26/2007  M2.97 INCH       PULASKI            IN   PARK SERVICE

            RAINFALL OCCURRED ABOUT A 1 HOUR TIME PERIOD DURING A
            THUNDERSTORM TUESDAY AFTERNOON.

0612 PM     HAIL             4 S ANDREWS             40.80N  85.60W
06/26/2007  E0.70 INCH       HUNTINGTON         IN   LAW ENFORCEMENT

0656 PM     TSTM WND DMG     6 SW FORT WAYNE         41.01N  85.22W
06/26/2007                   ALLEN              IN   BROADCAST MEDIA

            SEMI TRUCK BLOWN OVER ON INTERSTATE 469...SEVERAL TREES
            BLOWN DOWN...PART OF A BARN ROOF BLOWN OFF

0658 PM     TSTM WND GST     5.4 SW FORT WAYNE       41.02N  85.21W
06/26/2007  M71 MPH          ALLEN              IN   ASOS

            REPORTED BY ASOS AT FORT WAYNE INTERNATIONAL

&&

JT

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 4:20 PM EDTSevere Thunderstorm WarningIWXBranch, Hillsdale55 min
Jun 27, 5:17 PM EDTSevere Thunderstorm WarningIWXHillsdale43 min
Jun 27, 7:02 PM EDTSevere Thunderstorm WarningIWXCass, Saint Joseph58 min
Jun 27, 7:47 PM EDTSevere Thunderstorm WarningIWXBranch22 min
Jun 27, 4:16 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, Wells44 min
Jun 27, 4:46 PM EDTSpecial Marine WarningIWX44 min
Jun 27, 4:50 PM EDTSevere Thunderstorm WarningIWXKosciusko29 min
Jun 27, 5:15 PM EDTSevere Thunderstorm WarningIWXDeKalb, LaGrange, Noble, Steuben45 min
Jun 27, 5:34 PM EDTSpecial Marine WarningIWX56 min
Jun 27, 5:39 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Pulaski66 min
Jun 27, 6:45 PM EDTSevere Thunderstorm WarningIWXLaPorte45 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.